this is me now

January 25, 2009

Let’s talk about: Midol

Filed under: crazy things!,random — by heatherdc @ 10:12 pm

Are there guys who read this blog? I don’t know. You may or may not have input into this discussion, but don’t say I didn’t warn you.

Every Single Day somebody gets to this little blog by typing in a Google search about Midol. EVERY DAY. Yes, I wrote about it once….not too long ago. I love the stuff. Really, I do. Which is the problem. I have to keep my distance because there’s something in there that does not agree with me. I always get sick, there is no avoiding it (not even with the generic kind. I’ve tried. More than once).

So, I put it out there for you readers. And came to realize, I’m certainly not the only one that wonders about that magic little pill. Take a look at these searches (again. every day. seriously, it’s a little ridiculous)……

midol and coke” ……Uhhh what!? Do you mean Coke, like “coca cola”?? Please say yes. But also, please have a Really high tolerance for caffeine! Otherwise you might want to look into a sleeping pill. Although, that’s probably not a good combo either. I’m at a loss.

can you get high off of midol“…..I hope not. They’ll take it off the market. That can’t happen.

midol makes me feel weird“……Amen!! Gah. I hear ya. And if this isn’t a good weird, I have no advice for you. Because, like I said, I always get sick. But uh, sometimes I take it anyway. I’m not condoning this!! Just sayin.

midol and a hangover“…..Hm. You might just want to go with a cup of coffee on this one. Like, a big one? Brew it extra strong? Or maybe Midol gave you a hangover? Ew….ya got me on that one.

And they are basically all some version of any of the above. And I’m sure there is much more to say about it.

If you have any advice/input for these folks, personal experience/preference, etc……throw it out there!

Advertisements

5 Comments »

  1. I gots to get me some Midol!

    Comment by this buddy of mine — January 25, 2009 @ 10:19 pm |Reply

  2. So im playing catch up with my reading…and funny story about not Midol, but Pamprin…lol…Obviously Im a chick and get miserable cramps. And I take Pamprin beacuse for me it works better than Midol. Well on top of having a visit from Aunt Flow I was deathly ill with a head cold. Ok, to help with my sinus pressure, I took some alka-seltzer. After taking the Pamprin….Ummm NOT GOOD!!! Well, I learned that mixing the two of them together = immediate sleep. I had enough time to make it to my bed from the kitchen where I had taken the alka seltzer. My head hit the pillow and BOOM i was out. So if you ever need to pass out immediately, try the pamprin and alka-seltzer route. lol

    Comment by freezeframememories — February 3, 2009 @ 9:09 pm |Reply

  3. Yeah, for some reason Midol knocks me out. I don’t take it for that effect. In fact, I don’t want anything knocking me out. I take two pills and 20 minutes later I’m floating around and 5 minutes later I’m out. I don’t know why, it just happens. I try to avoid taking midol, but sometimes it’s the only thing that will help the cramps and headache. I’ve looked at the ingredients, and the only thing that’s different from anything else I take is the Pyrilamine Maleate 15mg. I’ve tried taking just one and it does nothing. I’m at a loss because it works so well, but it works too well for me.

    Comment by elise — February 1, 2010 @ 12:00 am |Reply

  4. yeah i take midol and it gives me this very euphoric feeling too! It takes away the cramps and headaches but makes me really woosy so i just try to take it when i am about to go to bed!

    Comment by Tee — July 9, 2012 @ 1:01 am |Reply

  5. I think midol works better for me however at times it often makes me fell yucky, why i don’t know because other times it doesn’t bother me at all. I think woozy and the need to sleep may be the caffeine lift and the crash. If your not a coffee drinker the caffeine can have a strange effect on the body. I also think that Midol may have a water reducer in it, it may be that causing the icky feeling.

    Comment by marpet33@pldi.net — May 8, 2013 @ 4:53 pm |Reply


RSS feed for comments on this post. TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Blog at WordPress.com.

%d bloggers like this: